| Catalog Number |
02.12.0511FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 july 2024: lot 162639: (b)(4) items manufactured and released on 18-july-2016.Expiration date: 2021-07-07.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 7 years 7 months after the primary, the patient came in reporting pain and instability and the cause is unknown.The surgeon upsized the poly and surgery was completed successfully.